MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that after intraocular lens (iol) implantation, the patient experienced negative, dysphotopsia, poor vision quality.The lens was removed and replaced with a monofocal lens in a secondary procedure.The clinical reason for explant was, peripheral shadow in vision and poor vision with glasses and contacts.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provide that the replacement lens was a monofocal.The model and diopter were not provided.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19476120
Report Number1119421-2024-01084
Device Sequence Number6932835
Product Code POE
UDI-Device Identifier00380652424684
UDI-Public(01)00380652424684(17)260718(11)210720(10)15235123(21)15235123065
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberDAT015
Device Lot Number15235123
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date09/04/2024
Date Device Manufactured07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown